Continuous maps in the Bohr Topology

Authors

  • Dikran Dikranjan Università di Udine

DOI:

https://doi.org/10.4995/agt.2001.2153

Abstract

The Bohr topology of an Abelian group G is the initial topology on G with respect to the family of all homomorphisms of G into the circle group.

Downloads

Download data is not yet available.

Author Biography

Dikran Dikranjan, Università di Udine

Dipartimento di Matematica e Informatica

Downloads

Published

2001-10-01

How to Cite

[1]
D. Dikranjan, “Continuous maps in the Bohr Topology”, Appl. Gen. Topol., vol. 2, no. 2, pp. 237–272, Oct. 2001.

Issue

Section

Articles